# SDR CA990715046

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 3 CYLINDER SEPARATED FROM CRANKCASE.  CONNECTING ROD SEPARATED FROM PISTON.  CAUSE OF FAILURE BEING CRANKCASE FRETTING LEADING TO THE LOSS OF TORQUE ON CYLINDER HOLD DOWN NUTS OF NR 3 CYLINDER.  ENGINE REPLACED.
